Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 25, 2014, 4:12 PM CDT for San Saba County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2014, 4:12 PM CDT (21:12 UTC)
- Expired
- May 25, 2014, 5:00 PM CDT
- In force
- 48 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County San Saba County, TX
The radar
The Ft Hood radar (KGRK), 132 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:38 PM CDT | FLOOD | San Saba, TX | CITY STREET FLOODING. ROADS ARE BEING CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 739 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222
WGUS54 KSJT 252112
FFWSJT
TXC411-252200-
/O.NEW.KSJT.FF.W.0010.140525T2112Z-140525T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
412 PM CDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN SAN SABA COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 500 PM CDT
* AT 409 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO
MOVE EAST ACROSS SAN SABA COUNTY. THESE STORMS PRODUCE AS MUCH AS
ONE INCH OF RAIN IN LESS THAN ONE HOUR. THIS WILL CAUSE FLOODING OF
CITY STREETS AND LOW WATER CROSSINGS IN SAN SABA.
* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.
WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
COMPLETELY OFF THE ROAD.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN SABA...
BEND...CHEROKEE.
THIS INCLUDES THE LOW WATER CROSSINGS AT...
FM 1030 CROSSING WALLACE CREEK...
COUNTY ROAD 432 CROSSING CHEROKEE CREEK...
COUNTY ROAD 343 CROSSING CHEROKEE CREEK...
CROSSINGS ALONG COUNTY ROAD 244...
CROSSINGS ALONG COUNTY ROAD 246...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3092 9894 3144 9890 3136 9870 3135 9870
3132 9862 3128 9860 3127 9862 3126 9859
3114 9852 3112 9854 3111 9853 3111 9850
3105 9847
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 4:02 PM CDT, 10 minutes earlier.
Area forecast discussion, May 25, 4:02 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 402 PM CDT SUN MAY 25 2014 .SHORT TERM... (Tonight and Memorial Day) High rainfall amounts, and possible flash flooding, will continue tonight and Memorial Day. All of West Central Texas remains under a Flash Flood Watch until 7 AM CDT Memorial Day morning. In addition, all indicators point to the potential for severe thunderstorms this afternoon and evening, especially for locations along and south of a Sterling City to Brownwood line. There, the severe weather threats include deadly lightning, large hail, damaging winds, and tornadoes. Elsewhere, severe thunderstorms may also develop, with deadly lightning, large hail, and damaging winds the main threats. Models continue to indicate additional rainfall amounts of 1 to 3 inches are likely overnight and tomorrow. Guidance products from the Weather Prediction Center indicate there is at least a slight risk of rainfall exceeding flash flood guidance across most of West Central Texas, for the next 24 hours. Also, there is a high risk for much of the Concho Valley and most of the Interstate 10 corridor to exceed flash flood guidance, during the next 24 hours. Thus, continuation of the Flash Flood Watch for all of West Central Texas through 7 AM CDT looks best. .LONG TERM... (Monday night Through Sunday) Models continue to move an upper low across the Southern Rockies and into the Southern Plains. The GFS 500 MB height ensemble field indicates members remain in remarkable agreement into Thursday. What's most note worthy is the past track of this closed low, as it moved across the southwestern CONUS, as contrasted to its forecast track. For a closed 500 MB low to move like this one has, this time of year, is clearly an anomaly. In addition, the record-setting daily rainfall amount this system produced at San Angelo, is most extraordinary! As the upper low moves out of the Southern Rockies and into the Southern Plains, it will actually deviate from the more usual northeast track and turn slightly south of an eastward track. This scenario, and model consensus with this solution, increases confidence for continued rain through at least mid week, as wrap-around, upper-level deformation zone moisture moves across West Central Texas. Analysis of upper-level wind streamlines also indicates some helpful diffluence aloft. So, PoP and Weather Grids remain essentially unchanged for the long term. The only exception is minor adjustments for Wednesday. As for temperatures, numbers for the previous packaged looked reasonable. Abundant surface moisture, including standing water across much of West Central Texas, will have a very limiting impact on overnight lows and afternoon highs. So, numbers much closer to seasonal normals, as compared to previous weeks, look reasonable. && .PRELIMINARY POINT TEMPS/POPS... Abilene 66 80 65 81 65 / 60 50 60 40 20 San Angelo 66 83 66 86 66 / 60 40 40 20 20 Junction 66 82 66 83 66 / 60 40 50 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett... Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch... Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford... Sterling...Sutton...Taylor...Throckmorton...Tom Green. && Huber
Hazardous weather outlook, May 25, 3:13 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 313 PM CDT SUN MAY 25 2014 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-262015- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 313 PM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WE EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY HAZARDS INCLUDE TORNADOES...LARGE HAIL...DAMAGING WINDS...FLASH FLOODING...AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS ARE ANTICIPATED ON MONDAY AND TUESDAY WITH LINGERING CHANCES ON WEDNESDAY. THE PRIMARY HAZARDS ARE LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... WE MAY ACTIVATE SPOTTERS LATER THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 25, 1:42 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
142 PM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TORNADO 41 WNW OZONA 30.93N 101.85W
05/24/2014 CROCKETT TX CO-OP OBSERVER
BRIEF TOUCHDOWN ON TOP OF THE RIDGE JUST NORTH OF HWY
190.
&&
EVENT NUMBER SJT1400175
DOLLLocal storm report, May 25, 1:47 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
147 PM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TORNADO 38 WSW BARNHART 31.00N 101.79W
05/24/2014 CROCKETT TX CO-OP OBSERVER
BRIEF TORNADO TOUCHDOWN IN OPEN FIELD.
&&
EVENT NUMBER SJT1400176
DOLLSpecial weather statement, May 25, 1:51 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
151 PM CDT SUN MAY 25 2014
TXZ073-139-154-168>170-251930-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-COLEMAN TX-CONCHO TX-
151 PM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT FOR
KIMBLE...MCCULLOCH...MASON...MENARD...COLEMAN AND CONCHO COUNTIES...
AT 147 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 9
MILES SOUTHEAST OF EOLA TO 13 MILES SOUTHWEST OF MENARD...OR ALONG A
LINE EXTENDING FROM 11 MILES SOUTH OF PAINT ROCK TO 13 MILES
SOUTHWEST OF MENARD...MOVING EAST AT 30 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
EDEN BY 200 PM CDT
US-83 NEAR THE MENARD-CONCHO COUNTY LINE BY 205 PM CDT
US-83 NEAR THE KIMBLE-MENARD COUNTY LINE...THE INTERSECTION OF
US-83 AND RANCH ROAD 1773...THE INTERSECTION OF US-87 AND RANCH
ROAD 2134 AND THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 210 PM
CDT
US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE AND SALT GAP BY 225 PM
CDT
MELVIN BY 230 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3075 10009 3147 10011 3156 10011 3158 9993
3158 9972 3161 9972 3166 9922 3057 9924
TIME...MOT...LOC 1851Z 276DEG 26KT 3134 9992 3081 9993
DANIELSSpecial weather statement, May 25, 2:28 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 228 PM CDT SUN MAY 25 2014 TXZ073-139-140-154-155-168>170-252015- KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-SAN SABA TX-COLEMAN TX- BROWN TX-CONCHO TX- 228 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT FOR KIMBLE...MCCULLOCH...MASON...MENARD...SAN SABA...COLEMAN...BROWN AND CONCHO COUNTIES... AT 224 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF DOOLE TO 8 MILES NORTHWEST OF SALINE...OR ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST OF PAINT ROCK TO 11 MILES SOUTHEAST OF MENARD...MOVING EAST AT 30 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... SALINE...LONDON...PEAR VALLEY AND HEXT BY 240 PM CDT US-377 NEAR THE KIMBLE-MENARD COUNTY LINE...CALF CREEK AND THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 245 PM CDT LONG MOUNTAIN...ERNA AND BRADY LAKE BY 250 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3166 9899 3051 9912 3065 9988 3155 9976 TIME...MOT...LOC 1928Z 274DEG 25KT 3135 9957 3078 9965 DANIELS
Special weather statement, May 25, 3:14 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
314 PM CDT SUN MAY 25 2014
TXZ139-140-154-155-168-170-252115-
MCCULLOCH TX-MASON TX-MENARD TX-SAN SABA TX-COLEMAN TX-BROWN TX-
314 PM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT FOR
MCCULLOCH...MASON...MENARD...SAN SABA...COLEMAN AND BROWN COUNTIES...
AT 311 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM
MERCURY TO 7 MILES NORTH OF VOCA TO 3 MILES NORTH OF GRIT...OR ALONG
A LINE EXTENDING FROM 15 MILES NORTHWEST OF RICHLAND SPRINGS TO 11
MILES EAST OF BRADY TO 8 MILES NORTHWEST OF MASON...MOVING EAST AT 30
MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY LINE BY 320 PM CDT
KOOCKVILLE AND HALL BY 325 PM CDT
MASON AND FREDONIA BY 330 PM CDT
SKEETERVILLE...ART AND RICHLAND SPRINGS BY 340 PM CDT
SLOAN AND PONTOTOC BY 345 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR WEST CENTRAL TEXAS.
LAT...LON 3092 9895 3070 9896 3073 9956 3165 9948
3166 9876 3161 9877 3147 9898 3141 9877
3138 9876 3143 9873 3140 9869 3135 9870
3137 9865 3132 9858 3127 9862 3117 9851
3111 9853 3111 9845 3106 9847 3093 9841
TIME...MOT...LOC 2014Z 287DEG 25KT 3138 9914 3110 9912
3082 9931
DANIELSLocal storm report, May 25, 3:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
359 PM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG 36 W OZONA 30.80N 101.80W
05/24/2014 CROCKETT TX CO-OP OBSERVER
LARGE TREE LIMB DOWN. LIMB WAS SEVERAL INCHES IN
DIAMETER AND AT LEAST 10 FEET LONG.
&&
EVENT NUMBER SJT1400177
DOLLThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:12 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| May 24, 7:13 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 47 min |
| May 24, 7:29 PM CDT | Special Weather Statement | SJT | Coleman | 31 min |
| May 24, 7:35 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 40 min |
| May 24, 7:45 PM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 24, 7:58 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 32 min |
| May 24, 8:06 PM CDT | Special Weather Statement | SJT | Crockett | 24 min |
| May 24, 8:17 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 28 min |
| May 24, 8:20 PM CDT | Special Weather Statement | SJT | Coleman | 25 min |
| May 24, 8:28 PM CDT | Special Weather Statement | SJT | Tom Green | 47 min |
| May 24, 8:35 PM CDT | Areal Flood Advisory | SJT | Coleman | 115 min |
| May 24, 8:41 PM CDT | Areal Flood Advisory | SJT | Tom Green | 109 min |
| May 24, 8:42 PM CDT | Special Weather Statement | SJT | Irion | 33 min |
| May 24, 8:44 PM CDT | Special Weather Statement | SJT | Coleman | 31 min |
| May 24, 8:53 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 52 min |
| May 24, 8:55 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 35 min |
| May 24, 9:18 PM CDT | Special Weather Statement | SJT | Coleman | 42 min |
| May 24, 9:27 PM CDT | Special Weather Statement | SJT | Crockett | 33 min |
| May 24, 9:31 PM CDT | Special Weather Statement | SJT | Runnels | 44 min |
| May 24, 9:39 PM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 24, 10:01 PM CDT | Special Weather Statement | SJT | Crockett | 44 min |
| May 24, 10:18 PM CDT | Special Weather Statement | SJT | Irion | 27 min |
| May 24, 10:24 PM CDT | Areal Flood Advisory | SJT | Tom Green | 2 hr |
| May 24, 10:42 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher | 33 min |
| May 24, 10:49 PM CDT | Areal Flood Advisory | SJT | Irion | 116 min |
| May 24, 11:11 PM CDT | Areal Flood Advisory | SJT | Coleman | 2 hr |
| May 24, 11:16 PM CDT | Special Weather Statement | SJT | Tom Green | 44 min |
| May 24, 11:35 PM CDT | Special Weather Statement | SJT | Tom Green | 25 min |
| May 24, 11:52 PM CDT | Flash Flood Warning | SJT | Tom Green | 2 hr |
| May 25, 12:29 AM CDT | Special Weather Statement | SJT | Concho | 46 min |
| May 25, 12:32 AM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 25, 12:44 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 61 min |
| May 25, 1:16 AM CDT | Special Weather Statement | SJT | Brown, McCulloch, San Saba | 44 min |
| May 25, 1:40 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 65 min |
| May 25, 1:49 AM CDT | Areal Flood Advisory | SJT | Brown | 116 min |
| May 25, 1:54 AM CDT | Areal Flood Advisory | SJT | Tom Green | 111 min |
| May 25, 2:44 AM CDT | Special Weather Statement | SJT | Sutton | 46 min |
| May 25, 3:27 AM CDT | Special Weather Statement | SJT | Schleicher, Sutton | 33 min |
| May 25, 3:57 AM CDT | Special Weather Statement | SJT | Schleicher, Sutton | 48 min |
| May 25, 5:06 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 39 min |
| May 25, 8:08 AM CDT | Special Weather Statement | SJT | Upton | 37 min |
| May 25, 8:12 AM CDT | Special Weather Statement | SJT | Sterling | 33 min |
| May 25, 8:36 AM CDT | Areal Flood Advisory | SJT | Sterling | 114 min |
| May 25, 10:35 AM CDT | Areal Flood Advisory | SJT | Coke, Irion, Runnels, Sterling, Tom Green | 6 hr |
| May 25, 10:50 AM CDT | Flash Flood Warning | SJT | Irion, Sterling, Tom Green | 3 hr |
| May 25, 11:29 AM CDT | Flash Flood Warning | SJT | Tom Green | 3 hr |
| May 25, 12:16 PM CDT | Flash Flood Warning | SJT | Crockett, Schleicher | 3 hr |
| May 25, 1:14 PM CDT | Special Weather Statement | SJT | Menard | 46 min |
| May 25, 1:51 PM CDT | Special Weather Statement | SJT | Concho, McCulloch, Menard | 39 min |
| May 25, 1:52 PM CDT | Areal Flood Advisory | SJT | Concho, Menard | 3 hr |
| May 25, 2:28 PM CDT | Special Weather Statement | SJT | McCulloch, Mason | 47 min |
| May 25, 2:52 PM CDT | Areal Flood Advisory | SJT | McCulloch | 113 min |
| May 25, 3:08 PM CDT | Flash Flood Warning | SJT | McCulloch | 112 min |
| May 25, 3:14 PM CDT | Special Weather Statement | SJT | McCulloch, San Saba | 61 min |
| May 25, 3:30 PM CDT | Areal Flood Advisory | SJT | San Saba | 2 hr |
| May 25, 4:43 PM CDT | Areal Flood Advisory | SJT | Irion, Tom Green | 3 hr |
| May 25, 5:06 PM CDT | Areal Flood Advisory | SJT | McCulloch | 114 min |
| May 25, 6:08 PM CDT | Special Weather Statement | SJT | Mason | 52 min |
| May 25, 6:30 PM CDT | Areal Flood Advisory | SJT | San Saba | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.